# SDR 95ZZZX2876

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6508U
- Make and model: Hughes 369E
- Aircraft serial: 0084E
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600142
- Condition: Cracked
- Location: Rt Fwd Strut
- Part time: 783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LANDING STRUT, PN 369H6001-42 MD500 IPB, FIGURE 1, ITEM 26, PAGE 4.  AC TT 783.1.  CRACK RUNS FROM LOWER END OR UPPER UPWARD UNDER FAIRING MOUNTING PLATE APPROXIMATELY 4 INCHES LONG.  THERE IS NO INSPECTION REQUIREMENT TO INPSECT THIS AREA EXCEPT TO REMOVE THE LANDING FAIRING AT 100-HOUR INSPECTION.  THIS IS A SEALED AREA, THIS CRACK WOULD NOT HAVE BEEN FOUND HAD SEALING COMPOUND NOT BEEN REMOVED.  RECOMMEND REMOVING SEALING COMPOUND AND INSPECTING FOR CRACKS EVERY 300 FLIGHT HOURS.
